RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 3, Pages 566–591 (Mi izv1366)  

This article is cited in 1 scientific paper (total in 1 paper)

Local automorphisms and mappings of smooth strictly pseudoconvex hypersurfaces

N. G. Kruzhilin


Abstract: Suppose given a smooth strictly pseudoconvex hypersurface not equivalent to the sphere, a point on the surface, and a neighborhood of the point. It is shown that all local automorphisms of the surface defined in an arbitrary neighborhood of a fixed point can be linearized by a suitable choice of local coordinates. It is also shown that given two convergent sequences of real analytic nonspherical hypersurfaces it is possible to extract a convergent subsequence from any sequence of mappings between them.
Bibliography: 20 titles.

Full text: PDF file (2852 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 26:3, 531–552

Bibliographic databases:

UDC: 517.5
MSC: Primary 32F25; Secondary 32H99
Received: 09.07.1984

Citation: N. G. Kruzhilin, “Local automorphisms and mappings of smooth strictly pseudoconvex hypersurfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 49:3 (1985), 566–591; Math. USSR-Izv., 26:3 (1986), 531–552

Citation in format AMSBIB
\Bibitem{Kru85}
\by N.~G.~Kruzhilin
\paper Local automorphisms and mappings of smooth strictly pseudoconvex hypersurfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 3
\pages 566--591
\mathnet{http://mi.mathnet.ru/izv1366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=794956}
\zmath{https://zbmath.org/?q=an:0597.32018}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 26
\issue 3
\pages 531--552
\crossref{https://doi.org/10.1070/IM1986v026n03ABEH001158}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D742500004}


Linking options:
  • http://mi.mathnet.ru/eng/izv1366
  • http://mi.mathnet.ru/eng/izv/v49/i3/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Loboda, “The Continuity of Reduction of Hypersurfaces in $\mathbb{C}^2$ to a Normal Form”, Funct. Anal. Appl., 27:4 (1993), 288–290  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:147
    Full text:56
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019